Alert archive / New Jersey / Areal Flood Warnings in 2017

Areal Flood Warning 17, NWS Philadelphia/Mount Holly

July 24, 2017Cumberland County, New Jersey

NWS Philadelphia/Mount Holly issued this areal flood warning at Jul 24, 2017, 10:40 AM EDT for Cumberland County, New Jersey. It was in force for 10 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 24, 2017, 10:40 AM EDT (14:40 UTC)
Expired
Jul 24, 2017, 8:30 PM EDT
In force
10 hr
Issued by
NWS Philadelphia/Mount Holly
Area
Storm-based polygon
Flood severity
None

County Cumberland County, NJ

The radar

The Dover AFB radar (KDOX), 75 km from the middle of the area, began a volume at 14:43 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Wallops Is Stn, VA (KWAL), launched 12:00Z, 2.7 hours before the alert went out and 173 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Wallops Is Stn, VA at 12:00Z on 2017-07-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 162 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Wallops Is Stn, VA at 12:00Z on 2017-07-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 58 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
162 J/kg
Mixed-layer CIN
-219 J/kg
Mixed-layer LCL
1395 m above ground
0-6 km bulk shear
25 kt
0-1 km storm-relative helicity
58 m²/s²
0-3 km storm-relative helicity
118 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted.

611 
WGUS41 KPHI 241440
FLWPHI

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Mount Holly NJ
1040 AM EDT MON JUL 24 2017

NJC011-241830-
/O.NEW.KPHI.FA.W.0017.170724T1440Z-170724T1830Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Cumberland NJ-
1040 AM EDT MON JUL 24 2017

The National Weather Service in Mount Holly NJ has issued a

* Flood Warning for...
  North central Cumberland County in southern New Jersey...

* Until 230 PM EDT

* At 1036 AM EDT, reporting gauges indicate the Conhancey River has 
  exceeded flood stage due to rainfall amounts of 3 to 5 inches that 
  occurred overnight.

* Some locations that could experience flooding include...
  Bridgeton.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

&&

LAT...LON 3952 7525 3943 7521 3942 7526 3951 7529

$$

LF
2 follow-up statements
686 
WGUS41 KPHI 241758
FLWPHI

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Mount Holly NJ
158 PM EDT MON JUL 24 2017

NJC011-242230-
/O.EXT.KPHI.FA.W.0017.000000T0000Z-170724T2230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Cumberland NJ-
158 PM EDT MON JUL 24 2017

The National Weather Service in Mount Holly NJ has extended the

* Flood Warning for...
  North central Cumberland County in southern New Jersey...

* Until 630 PM EDT

* At 154 PM EDT, reporting gauges indicate the Conhancey River 
  remains above flood stage due runoff from rainfall amounts of  
  3 to 5 inches that occurred overnight.

* Some locations that could experience flooding include...
  Bridgeton.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

&&

LAT...LON 3952 7525 3943 7521 3942 7526 3951 7529

$$

LF
902 
WGUS41 KPHI 242229
FLWPHI

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Mount Holly NJ
629 PM EDT MON JUL 24 2017

NJC011-250030-
/O.EXT.KPHI.FA.W.0017.000000T0000Z-170725T0030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Cumberland NJ-
629 PM EDT MON JUL 24 2017

The National Weather Service in Mount Holly NJ has extended the

* Flood Warning for...
  North central Cumberland County in southern New Jersey...

* Until 830 PM EDT

* At 620 PM EDT, reporting gauges indicate the Conhancey River 
  remains above flood stage due runoff from rainfall amounts of 3 to 
  5 inches that occurred last night. Portions of Silver Lake Road in 
  Upper Deerfield Township were closed due to flooding.

* Some locations that could experience flooding include...
  Bridgeton
  Upper Deerfield Township

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

&&

LAT...LON 3952 7525 3943 7521 3942 7526 3951 7529

$$

LF

What forecasters said that day

The local office's own words before this areal flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this areal flood warning went out at Jul 24, 5:52 AM EDT, 4 hours 48 minutes earlier.

Area forecast discussion, Jul 24, 5:52 AM EDT, 4 hours 48 minutes before
Area Forecast Discussion
National Weather Service Mount Holly NJ
552 AM EDT Mon Jul 24 2017

.SYNOPSIS...
A frontal boundary and low pressure moving along it will remain
over our area this morning, but then move offshore later this
afternoon. A second low will follow tonight and Tuesday as the
boundary sinks slowly to the south. High pressure is forecast to
build down from the northwest for the middle part of the week.
A cold front from the northwest is anticipated to arrive on
Friday. The front is expected to move slowly to our southeast
over the weekend as areas of low pressure travel along it.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
Significant thunderstorm wind damage occurred overnight in the
Stevensville area of Kent Island in Queen Anne's County,
Maryland. While official decisions regarding a storm survey have
yet to be made, a Public Information Statement should be issued
after further coordination with local emergency management
late this morning.

An upper trough and sfc front combined with ample moisture is
producing rounds of showers and sct tstms across much of the
region early this morning. Lighter showers are across the
extreme north part of the CWA. Excessive rains have resulted in
FFW in many areas overnight. See the LSR for all of the latest
reports. Event is still in progress, so busy night for all here.

Later, the front will lift across the region and the rains should
end from SW to NE later this morning. The FF watch will be extended
until noon for much of NJ and parts of ern PA, but dropped elsewhere
with the heaviest rains probably over in the W/SW areas early this
morning. The back of the boundary will bring more sct tstms to the
area later this afternoon.  Temperatures today will be very warm
with upper 80s and low 90s over the region. Clouds  will gradually
thin later this morning and into the afternoon. Winds will be mostly
S/SE early, then turn SW/W this afternoon.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH 6 AM TUESDAY/...
System begins to move away and the showers associated with the cold
front will end from W to E early tonight. Drier air will begin to
arrive N/W and will spread over the rest of the area later Tuesday.
Lows will be in the low 70s S/E and low 60s N/W.

&&

.LONG TERM /TUESDAY THROUGH SUNDAY/...
No changes overnight. The words below are from Sunday afternoon
AFD.

A chance of showers and thunderstorms will linger into Monday
night. Based on the latest model guidance, drying may be delayed
a bit. It now appears as though the mid level short wave trough
from the northwest will not arrive until late Tuesday. As a
result, we will keep some clouds and a slight chance of showers
for Tuesday.

Dry air is anticipated to follow the mid level trough for
Tuesday night through Wednesday night.

A cold front is expected to approach from the northwest on
Thursday and it should pass through our region on Friday. We
will indicate an increasing chance for showers and thunderstorms
at that time.

The forward progress of the front is expected to slow over the
weekend as waves of low pressure travel along the boundary. We
will continue to carry a mainly dry forecast for Saturday and
Sunday, but that could change if the front starts to trend
toward being even less progressive.

Temperatures are expected to be seasonable during the period
from Monday night through Sunday.

&&

.AVIATION /10Z MONDAY THROUGH FRIDAY/...
The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY and surrounding areas.

Challenging fcsts for the morning with widespread poor flying
conditions across the area and sct showers/downpours and a few tstms
too. Overall, expect improvement this morning, but timing in the
tafs is low confid with a variety of mesoscale factors affecting
conditions. Winds will be mostly SE early, then turn SW/W by late
morning. There will probably be more showers/sct tstms this
afternoon across the area, again low confid in timing, basically
used PROB30s from guidance. Frequent Amds expected.

OUTLOOK....

Tuesday...MVFR and IFR conditions possible in the early
morning, then VFR.

Tuesday night through Wednesday night...Mainly VFR.

Thursday...Mainly VFR. A chance of afternoon showers and
thunderstorms.

Thursday night and Friday...MVFR and IFR conditions are
possible in showers and thunderstorms.

&&

.MARINE...
Conditions on the waters still coming up short of SCA conditions
attm. Seas are around 4 ft however and winds have gusted around 20
kts also. Wind directions have mostly been E or SE on the north side
of the front. The front will move northward today and winds will
become S or SW behind that. We will still hold the SCA flag for now
with the overall conditions remaining about the same into the
morning. Scattered showers and tstms with locally higher winds and
seas around tstms. Showers coverage will diminish later this
morning, be a few more tstms possible later this afternoon and into
the evening.

OUTLOOK...
Tuesday through Friday...No marine headlines are anticipated.

RIP CURRENTS...
A low risk remains is expected for today for rip currents with
a possible moderate risk along the Monmouth and northern Ocean
County beaches.

&&

.TIDES/COASTAL FLOODING...
There was minor tidal flooding Sunday night along the coastal areas
and water levels will be elevated again tonight. It is not clear
that the levels will be enough to issue another Advisory at this
point. We will let the dayshift make the call with regards to
that.

&&

.EQUIPMENT...
Dew point readings at KDOV continue to measure too high
compared to surrounding locations and should be treated as
unrepresentative of the area.

Hamburg NJ transmitter is off the air. No known rts.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...Flash Flood Watch until noon EDT today for PAZ061-062-070-071-
     103>106.
NJ...Flash Flood Watch until noon EDT today for NJZ001-007>010-012-
     013-015-017>019.
DE...None.
MD...None.
MARINE...None.

&&

Synopsis...O'Hara
Near Term...O'Hara
Short Term...O'Hara
Long Term...Iovino
Aviation...Iovino/O'Hara
Marine...Iovino/O'Hara
Tides/Coastal Flooding...
Equipment...
Hazardous weather outlook, Jul 24, 6:22 AM EDT, 4 hours 18 minutes before
Hazardous Weather Outlook
National Weather Service Mount Holly NJ
622 AM EDT Mon Jul 24 2017

DEZ001>003-MDZ008-012-015-019-020-NJZ001-007>010-012-013-015>023-027-
PAZ054-055-060>062-070-071-101>106-251030-
New Castle-Kent-Inland Sussex-Cecil-Kent MD-Queen Annes-Talbot-
Caroline-Sussex-Warren-Morris-Hunterdon-Somerset-Middlesex-
Western Monmouth-Mercer-Salem-Gloucester-Camden-
Northwestern Burlington-Ocean-Cumberland-Atlantic-Cape May-
Southeastern Burlington-Carbon-Monroe-Berks-Lehigh-Northampton-
Delaware-Philadelphia-Western Chester-Eastern Chester-
Western Montgomery-Eastern Montgomery-Upper Bucks-Lower Bucks-
622 AM EDT Mon Jul 24 2017

This Hazardous Weather Outlook is for central Delaware, northern
Delaware, southern Delaware, northeast Maryland, central New
Jersey, northern New Jersey, northwest New Jersey, southern New
Jersey, east central Pennsylvania, northeast Pennsylvania and
southeast Pennsylvania.

.DAY ONE...Today and Tonight.

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

DEZ004-NJZ014-024>026-251030-
Delaware Beaches-Eastern Monmouth-Atlantic Coastal Cape May-
Coastal Atlantic-Coastal Ocean-
622 AM EDT Mon Jul 24 2017

This Hazardous Weather Outlook is for southern Delaware, central
New Jersey and southern New Jersey.

.DAY ONE...Today and Tonight.

There is a moderate risk for the development of dangerous rip
currents today and tonight.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

ANZ430-431-450>455-251030-
Delaware Bay waters north of East Point NJ to Slaughter Beach DE-
Delaware Bay waters south of East Point NJ to Slaughter Beach DE-
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm-
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm-
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm-
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
622 AM EDT Mon Jul 24 2017

This Hazardous Weather Outlook is for Atlantic coastal waters and
Delaware Bay Waters.

.DAY ONE...Today and Tonight.

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Local storm report, Jul 24, 5:19 AM EDT, 5 hours 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
519 AM EDT MON JUL 24 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0445 AM     HEAVY RAIN       WASHINGTON TWP          39.75N  75.07W
07/24/2017  M4.70 INCH       GLOUCESTER         NJ   TRAINED SPOTTER

&&

EVENT NUMBER PHI1701151

JRK
Local storm report, Jul 24, 6:30 AM EDT, 4 hours 10 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
630 AM EDT MON JUL 24 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0253 PM     TSTM WND GST     1 WNW SHERWOOD          38.77N  76.33W
07/23/2017  M42 MPH          TALBOT             MD   MESONET

0256 PM     TSTM WND GST     1 SE CRESCENDO          38.78N  76.28W
07/23/2017  M42 MPH          TALBOT             MD   MESONET

0258 PM     TSTM WND GST     1 SW PARADISE ISLAND    38.90N  76.36W
07/23/2017  M47 MPH          QUEEN ANNE'S       MD   MESONET

0405 PM     WATER SPOUT      BIVALVE                 39.23N  75.03W
07/23/2017                   CUMBERLAND         NJ   SOCIAL MEDIA

            WATERSPOUT CAUGHT ON PHOTO AND VIDEO AND CONFIRMED BY
            MARINA IN THE AREA.

0436 PM     MARINE TSTM WIND SHIP JOHN SHOAL NOS     39.30N  75.38W
07/23/2017  M41 MPH          ANZ430             NJ   NOS PLATFORM

0700 PM     FLOOD            WAWASET PARK            39.76N  75.57W
07/23/2017                   NEW CASTLE         DE   911 CALL CENTER

            VEHICLE TEMPORARILY STRANDED IN HIGH WATER ON
            PENNSYLVANIA AVE AND UNION ST

0730 PM     FLOOD            CONCORD                 39.56N  76.07W
07/23/2017                   CECIL              MD   LAW ENFORCEMENT

            BROAD ST NEAR MARC TRAIN STATION IMPASSABLE DUE TO HIGH
            WATERS

0743 PM     FLASH FLOOD      HENRY CLAY              39.77N  75.58W
07/23/2017                   NEW CASTLE         DE   DEPT OF HIGHWAYS

            ROUTE 141 NORTHBOUND WAS CLOSED AT BARLEY MILL ROAD DUE
            TO FLASH FLOODING.

0800 PM     FLASH FLOOD      WOODDALE                39.76N  75.64W
07/23/2017                   NEW CASTLE         DE   BROADCAST MEDIA

            3 PEOPLE WERE TRAPPED IN A VEHICLE AND RESCUED ALONG
            BARLEY MILLS ROAD NEAR HOOPS RESERVOIR.

0830 PM     HEAVY RAIN       CHADDS FORD             39.87N  75.59W
07/23/2017  M3.94 INCH       DELAWARE           PA   TRAINED SPOTTER

            A TOTAL OF 3.94 INCHES OF RAIN FELL IN CHADDS FORD WITH
            2.01 INCHES FALLING IN ONE HOUR.

0830 PM     FLASH FLOOD      CHATWOOD                39.96N  75.60W
07/23/2017                   CHESTER            PA   BROADCAST MEDIA

            VEHICLE STUCK IN FLOODWATERS AT GAY AND MONTGOMERY
            STREET.

0835 PM     HEAVY RAIN       NANTICOKE FARMS         39.77N  75.61W
07/23/2017  M3.31 INCH       NEW CASTLE         DE   MESONET

            CWOP WEATHER STATION 24 HOUR TOTAL.

0842 PM     HEAVY RAIN       1 WSW KENTMERE          39.77N  75.57W
07/23/2017  M4.19 INCH       NEW CASTLE         DE   MESONET

0842 PM     FLASH FLOOD      WOODDALE                39.77N  75.64W
07/23/2017                   NEW CASTLE         DE   MESONET

            RED CLAY CREEK EXCEEDS FS TIME EST. 4 FT RISE 70MIN.

0900 PM     FLASH FLOOD      1 W ROSEDALE            39.85N  75.68W
07/23/2017                   CHESTER            PA   TRAINED SPOTTER

            A VEHICLE WAS STUCK IN HIGH WATER NEAR BAYARD ROAD AND
            ROSEDALE ROAD IN KENNETT TOWNSHIP.

0910 PM     FLASH FLOOD      1 E GUYENCOURT          39.82N  75.57W
07/23/2017                   NEW CASTLE         DE   DEPT OF HIGHWAYS

            THOMPSON BRIDGE ROAD WAS CLOSED DUE TO FLOODING.

0915 PM     FLASH FLOOD      1 SSW FAIRTHORNE        39.77N  75.61W
07/23/2017                   NEW CASTLE         DE   EMERGENCY MNGR

            A SWIFTWATER RECSUE TOOK PLACE ON KENNETH PIKE. THE
            EVENT TIME WAS ESTIMATED.

0915 PM     FLASH FLOOD      WOODLAND PARK           39.75N  75.62W
07/23/2017                   NEW CASTLE         DE   EMERGENCY MNGR

            A SWIFTWATER RESCUE TOOK PLACE ON FAULKIN ROAD. THE
            EVENT TIME IS ESTIMATED.

0917 PM     FLASH FLOOD      1 SW MENDENHALL         39.85N  75.65W
07/23/2017                   CHESTER            PA   TRAINED SPOTTER

            BURROWS RUN ROAD IN KENNETT TOWNSHIP WAS REPORTED
            FLOODED.

0941 PM     FLASH FLOOD      MONTCHANIN              39.79N  75.59W
07/23/2017                   NEW CASTLE         DE   DEPT OF HIGHWAYS

            MULTIPLE ROADS ARE FLOODED..

1004 PM     HEAVY RAIN       UPPER UWCHLAN TWP       40.08N  75.71W
07/23/2017  M1.82 INCH       CHESTER            PA   TRAINED SPOTTER

            DAILY RAINFALL TODAY SO FAR.

1011 PM     HEAVY RAIN       CENTERVILLE             39.82N  75.62W
07/23/2017  M2.20 INCH       NEW CASTLE         DE   TRAINED SPOTTER

1020 PM     HEAVY RAIN       ARBOR POINTE APARTMENTS 39.71N  75.64W
07/23/2017  M2.01 INCH       NEW CASTLE         DE   MESONET

            MESONET STATION MEASURED 2.01 INCHES OF RAIN IN THE
            LAST 24 HOURS WITH 1.81 INCH IN 3 HOURS.

1030 PM     TSTM WND DMG     PENNSVILLE              39.65N  75.52W
07/23/2017                   SALEM              NJ   911 CALL CENTER

            SEVERAL WIRES WERE REPORTED DOWN.

1035 PM     HEAVY RAIN       1 WNW CEDARVILLE        39.63N  75.36W
07/23/2017  M3.22 INCH       SALEM              NJ   MESONET

            ONJSC MESONET STATION MEASURED A TOTAL OF 3.22 INCHES
            IN THE LAST 24 HOURS WITH 2.97 INCHES FALLING IN THE
            LAST HOUR.

1040 PM     FLASH FLOOD      STANTON ESTATES         39.71N  75.65W
07/23/2017                   NEW CASTLE         DE   MESONET

            RED CLAY CREEK STANTON 9.5 FT RISE 3.5HRS. EXCEED FS
            1040P

1110 PM     HEAVY RAIN       WINTERTHUR              39.80N  75.60W
07/23/2017  M5.95 INCH       NEW CASTLE         DE   MESONET

            DEOS MESONET STATION IN GREENVILLE MEASURED A TOTAL OF
            5.95 INCHES TODAY. A TOTAL OF 0.46 INCHES FELL IN 5
            MINUTES ENDING AT 825 PM WITH 0.82 INCHES IN 10 MINUTES
            ENDING AT 830 PM.

1112 PM     FLASH FLOOD      ASHLAND                 39.80N  75.65W
07/23/2017                   NEW CASTLE         DE   DEPT OF HIGHWAYS

            CREEK ROAD WAS CLOSED BETWEEN PYLES FORD ROAD AND WAY
            ROAD.

1122 PM     FLASH FLOOD      WOODDALE                39.77N  75.64W
07/23/2017                   NEW CASTLE         DE   DEPT OF HIGHWAYS

            WOODALE COVERED BRIDGE WAS CLOSED ON FOXHILL LANE DUE
            TO HIGH WATER.

1134 PM     TSTM WND DMG     1 SSW MANTUA TWP        39.76N  75.18W
07/23/2017                   GLOUCESTER         NJ   911 CALL CENTER

            REPORT OF A TREE DOWN ON JACKSON ROAD.

1155 PM     HEAVY RAIN       1 NW CLAYTON            39.68N  75.10W
07/23/2017  M3.07 INCH       GLOUCESTER         NJ   MESONET

            A TOTAL OF 3.07 INCHES FELL SUNDAY AT THE ONJSC MESONET
            STATION AT CLAYTON WITH 0.38 INCHES OF RAIN FALLING IN 5
            MINUTES ENDING AT 1030 PM.

1159 PM     HEAVY RAIN       1 WNW CEDARVILLE        39.63N  75.36W
07/23/2017  M3.31 INCH       SALEM              NJ   MESONET

            ONJSC MESONET STATION AT MANNINGTON TOWNSHIP MEASURED
            3.31 INCHES FOR THE DAY ON SUNDAY WITH 2.97 INCHES
            FALLING IN AN HOUR ENDING AT 1035 PM.

1229 AM     HEAVY RAIN       2 SE DILKESBORO         39.72N  75.06W
07/24/2017  M4.04 INCH       GLOUCESTER         NJ   MESONET

            CWOP STATION 24 HOUR TOTAL IN WASHINGTON TOWNSHIP.

0131 AM     TSTM WND DMG     STEVENSVILLE            38.98N  76.31W
07/24/2017                   QUEEN ANNES        MD   CO-OP OBSERVER

            MULTIPLE ROOFS OFF OF HOMES. MULTIPLE TREES DOWN. A
            HOUSE WAS ON FIRE. BOATS WERE TOSSED INTO PEOPLES YARDS
            FROM THE HARBOR. TIME ESTIMATED FROM RADAR.

0131 AM     TSTM WND DMG     STEVENSVILLE            38.98N  76.31W
07/24/2017                   QUEEN ANNES        MD   FIRE DEPT/RESCUE

            REPORT OF A STRUCTURE COLLAPSE... SEVERAL HOMES WITH
            GAS LEAKS... WIRES DOWN... AND POLES DOWN. EVENT TIME IS
            ESTIMATED.

0222 AM     HEAVY RAIN       1 NW BEACH HAVEN WEST   39.68N  74.24W
07/24/2017  M2.32 INCH       OCEAN              NJ   MESONET

            CWOP WEATHER STATION IN BEACH HAVEN WEST SECTION OF
            STAFFORD TOWNSHIP MEASURED A 24 HOUR TOTAL OF 2.32
            INCHES.

0243 AM     HEAVY RAIN       SPRAY BEACH             39.58N  74.23W
07/24/2017  M3.52 INCH       OCEAN              NJ   MESONET

            CWOP MESONET STATION 24 HOUR TOTAL.

0245 AM     HEAVY RAIN       HOLGATE                 39.54N  74.25W
07/24/2017  M3.36 INCH       OCEAN              NJ   MESONET

            24 HOUR TOTAL AT CWOP MESONET STATION.

0255 AM     FLASH FLOOD      1 NE STONES THROW       39.64N  75.73W
07/24/2017                   NEW CASTLE         DE   MESONET

            CHRISTINA RIVER ROSE 4 FEET IN 45 MINUTES.

0255 AM     HEAVY RAIN       SHIP BOTTOM             39.64N  74.18W
07/24/2017  M4.35 INCH       OCEAN              NJ   MESONET

            24 HOUR TOTAL FROM CWOP STATION WITH 1.57 INCH FALLING
            IN AN HOUR ENDING AT 215 AM.

0306 AM     MARINE TSTM WIND SHIP JOHN SHOAL NOS     39.30N  75.38W
07/24/2017  M52 MPH          ANZ430             NJ   NOS PLATFORM

0333 AM     HEAVY RAIN       HIGH POINT              39.70N  74.14W
07/24/2017  M3.27 INCH       OCEAN              NJ   MESONET

            HARVEY CEDARS ONJSC MESONET STATION 24 HOUR TOTAL.

0400 AM     HEAVY RAIN       WINTERTHUR              39.80N  75.60W
07/24/2017  M7.44 INCH       NEW CASTLE         DE   MESONET

            DEOS MESONET 24 HOUR TOTAL RAINFALL...MOSTLY SINCE 5 PM
            SUNDAY.

0403 AM     HEAVY RAIN       1 ESE WALNUT RIDGE      39.80N  75.62W
07/24/2017  M4.76 INCH       NEW CASTLE         DE   MESONET

            24 HOUR TOTAL AT DEOS WEATHER STATION.

0445 AM     HEAVY RAIN       WASHINGTON TWP          39.75N  75.07W
07/24/2017  M4.70 INCH       GLOUCESTER         NJ   TRAINED SPOTTER

&&

EVENT NUMBER PHI1701106 PHI1701108 PHI1701107 PHI1701109 PHI1701110
PHI1701111 PHI1701112 PHI1701117 PHI1701124 PHI1701114 PHI1701129
PHI1701126 PHI1701113 PHI1701121 PHI1701115 PHI1701135 PHI1701136
PHI1701137 PHI1701116 PHI1701118 PHI1701120 PHI1701119 PHI1701122
PHI1701128 PHI1701123 PHI1701127 PHI1701125 PHI1701133 PHI1701134
PHI1701132 PHI1701130 PHI1701131 PHI1701138 PHI1701139 PHI1701141
PHI1701143 PHI1701147 PHI1701146 PHI1701142 PHI1701144 PHI1701145
PHI1701148 PHI1701149 PHI1701150 PHI1701151

WD
Local storm report, Jul 24, 6:50 AM EDT, 3 hours 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
650 AM EDT MON JUL 24 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0645 AM     FLOOD            ELKTON                  39.60N  75.82W
07/24/2017                   CECIL              MD   LAW ENFORCEMENT

            DELAWARE AVE STILL CLOSED DUE TO HIGH WATER..

&&

EVENT NUMBER PHI1701152

WD
Local storm report, Jul 24, 9:28 AM EDT, 1 hour 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
928 AM EDT MON JUL 24 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0312 AM     TSTM WND DMG     CENTERTON               39.53N  75.17W
07/24/2017                   SALEM              NJ   EMERGENCY MNGR

            TREE DOWN ON A CAR. TIME ESTIMATED FROM RADAR.

&&

EVENT NUMBER PHI1701153

AMC

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 23, 9:39 PM EDTAreal Flood AdvisoryPHIGloucester, Salem4 hr
Jul 23, 10:18 PM EDTFlash Flood WarningPHIAtlantic, Camden, Cumberland, Gloucester, Salem8 hr
Jul 23, 10:23 PM EDTSevere Thunderstorm WarningPHICumberland, Gloucester, Salem52 min
Jul 23, 10:54 PM EDTSpecial Weather StatementPHIGloucester51 min
Jul 23, 11:38 PM EDTTornado WarningPHIAtlantic, Cape May37 min
Jul 23, 11:41 PM EDTSpecial Marine WarningPHI64 min
Jul 23, 11:43 PM EDTAreal Flood AdvisoryPHIAtlantic, Burlington, Cape May, Cumberland, Ocean, Salem6 hr
Jul 23, 11:50 PM EDTAreal Flood AdvisoryPHIAtlantic, Burlington, Camden, Monmouth, Ocean6 hr
Jul 24, 12:04 AM EDTSevere Thunderstorm WarningPHIAtlantic, Cumberland, Gloucester, Salem41 min
Jul 24, 12:35 AM EDTSpecial Marine WarningPHI55 min
Jul 24, 12:56 AM EDTSpecial Weather StatementPHIAtlantic34 min
Jul 24, 1:23 AM EDTSpecial Marine WarningPHI97 min
Jul 24, 1:33 AM EDTAreal Flood AdvisoryPHIBurlington, Camden, Gloucester, Salem5 hr
Jul 24, 2:02 AM EDTSevere Thunderstorm WarningPHICumberland, Gloucester, Salem43 min
Jul 24, 2:08 AM EDTSpecial Marine WarningPHI97 min
Jul 24, 2:10 AM EDTSpecial Marine WarningPHI95 min
Jul 24, 2:34 AM EDTSevere Thunderstorm WarningPHIBurlington, Camden, Cumberland, Gloucester, Salem41 min
Jul 24, 2:44 AM EDTSpecial Marine WarningPHI91 min
Jul 24, 3:00 AM EDTFlash Flood WarningPHIBurlington, Camden, Gloucester, Salem4 hr
Jul 24, 3:03 AM EDTSevere Thunderstorm WarningPHIAtlantic, Burlington, Camden, Cape May, Cumberland, Gloucester and 2 more57 min
Jul 24, 3:17 AM EDTAreal Flood AdvisoryPHIHunterdon, Mercer, Warren118 min
Jul 24, 3:21 AM EDTAreal Flood AdvisoryPHIBurlington, Mercer, Middlesex, Monmouth, Ocean3 hr
Jul 24, 3:34 AM EDTSpecial Marine WarningPHI116 min
Jul 24, 3:36 AM EDTAreal Flood AdvisoryPHIHunterdon, Mercer, Middlesex, Monmouth, Morris, Somerset and 2 more6 hr
Jul 24, 3:55 AM EDTSevere Thunderstorm WarningPHIBurlington, Ocean50 min
Jul 24, 9:30 AM EDTAreal Flood AdvisoryPHIHunterdon, Middlesex, Morris, Somerset60 min
Jul 24, 10:04 AM EDTSmall Craft Advisory for Hazardous SeasPHI8 hr
Jul 24, 2:55 PM EDTCoastal Flood AdvisoryPHIAtlantic, Burlington, Cape May, Middlesex, Monmouth, Ocean11 hr
Jul 24, 7:07 PM EDTAreal Flood AdvisoryPHIHunterdon, Warren113 min
Jul 24, 7:48 PM EDTAreal Flood AdvisoryPHIHunterdon117 min

Nearby

Areal Flood Warnings in New Jersey, 2017Every areal flood warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.